MathSciNet Relay Station
MathSciNet bibliographic data
MR586725 (82b:22002) 22A05 (03E50 54A35 54D30)
van Douwen, Eric K. The product of two countably compact topological groups. Trans. Amer. Math. Soc. 262 (1980), no. 2, 417–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement